# SDR USAA2012101500020

- Difficulty date: October 13, 2012
- Submitted: October 15, 2012
- Operation: Air carrier
- Aircraft: N905AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23567
- Aircraft time: 94,715 hours, 33,893 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C2 CHECK - CRACK AT L2 DOOR CUTOUT WEB PANEL AT BS 686 APPROX 1 INCH ABOVE S13L.  REPAIRED L2 DOOR CUTOUT WEB PANEL AT BS 686 APPROX 1 INCH ABOVE S13L IAW # 104310.
